# SDR SWIA201642405

- Difficulty date: July 8, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 36,510 hours, 31,964 cycles
- System (JASC): 5240 · Service Doors
- Part: Receptacle
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE RECEPTACLE GOUGED.  REPAIRED IAW STS EA.
